# SDR AWXA200300569

- Difficulty date: May 4, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 66,785 hours, 26,059 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FLOOR SUPPORT IN SEVERAL SPOTS BETWEEN BS 1380 AND BS 1405, RBL 20.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED DAMAGED AFT CARGO COMPARTMENT FLOOR SUPPORT BETWEEN BS 1380 AND BS 1405, RBL 20; FABRICATED A REPAIR SUPPORT ANGLE; INSTALLED REPAIR PART IAW B757-200 SRM 51-70-11, PG 1-7.
